# SDR USAA2012040300011

- Difficulty date: March 30, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 62,521 hours, 27,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348002069701
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR WEB AT FR68, -Y1162.5.  REPAIRED FLOOR WEB AT FR68, -Y1162.5 IAW A320 SRM 51-42-11.
